Skip to Main content Skip to Navigation
Journal articles

Representable Monotone Operators and Limits of Sequences of Maximal Monotone Operators

Abstract : We show that the lower limit of a sequence of maximal monotone operators on a reflexive Banach space is a representable monotone operator. As a consequence, we obtain that the variational sum of maximal monotone operators and the variational composition of a maximal monotone operator with a linear continuous operator are both representable monotone operators.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00698802
Contributor : Marc Lassonde <>
Submitted on : Thursday, May 17, 2012 - 9:51:15 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00698802, version 1

Collections

Citation

Yboon García, Marc Lassonde. Representable Monotone Operators and Limits of Sequences of Maximal Monotone Operators. Set-Valued Analysis, Springer Verlag, 2012, 20 (1), pp.61-73. ⟨hal-00698802⟩

Share

Metrics

Record views

141